# SDR SWIA200617403

- Difficulty date: November 20, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 18,178 hours, 25,375 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DETECTED ODOR OF SMOKE ON SHORT FINAL.  COULD NOT DUPLICATE DISCREPANCY.  LUBRICATED RAM AIR CHECK VALVES.  OPERATIONAL CHECKS GOOD.
